Asystole induced by laryngosopy and tracheal intubation after induction of general anesthesia
전신마취 유도 후 후두경 조작과 기관내삽관 시에 나타난 심장 무수축
김, 대희; 박, 성용; 경, 규동; 김, 진수; 홍, 유선; 홍, 용우
Korean journal of anesthesiology, 57(4):503-506, 2009
Korean journal of anesthesiology
Vagal reflex during laryngosopy and tracheal intubation may result in cardiac arrhythmia such as bradyarrhythmia and asystole. A 66-year-old woman, scheduled for coronary artery bypass surgery, received intravenous bolus of midazolam 2 mg, sufentanil 50 μg, and vecuronium 10 mg for induction of general anesthesia. After two minutes of manual ventilation, tracheal intubation was attempted and the patient became asystolic during laryngoscopic manipulation. The laryngoscope was immediately withdrawn, and the patient returned to normal sinus rhythm. Ten minutes later, more experienced practitioner performed the second laryngoscopic intubation, but it eventually induced asystole again. External cardiac massage was commenced and normal sinus rhythm retuned at a rate of 60 beats/min after 1-2 minute later.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :5,294,365
Total Download :2,237,075
Today View :3,920
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.